# SDR FDEA200906041912

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: A57661001175
- Part serial: FH1408
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WORN BORES IN HINGE BRACKET A576-61024-201 OF RT ASA.  REPAIR PERFORMED BY OVERSIZING THE BORE AND BUSH INSTALLATION IAW RAS/FOK/132/2009 ISS B, APPROVED BY EA 6-5760-131211.
